Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having red spot on the head of penis. Had taken amoxapen. Suggest the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1115 Questions
Question
hello doctor ! I have red spot on the head of pennis ? can you suggested me any good cream? hello! I have those red spots on the head of my penis. This is the 2nd week. I didn't have sexual contact last 40 days. Medical history. 10 or 15 days ago I used antibiotics (amoxapen 500) for flu.
Posted Sun, 20 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer:
Due to Irritation . Use Steroid cream.

Detailed Answer:
Hello,
Welcome to Healthcare magic

I have gone through your query and images.

It looks like redness due to irritation.

Just leave it for another 2 weeks.
You can use Steroid ointment like cortaid cream, 1% hydrocortisone cream.
Because Hydrocortisone is the weakest steroid and does not have any potential side effects.

If it doesn't improve by then, you should consult a dermatologist to look for the cause.

Hope this helps.
Please reply for further queries.
Wishing you good health.

Above answer was peer-reviewed by
 
Follow-up: Having red spot on the head of penis. Had taken amoxapen. Suggest the medication? 2 days later
Is it a prescripted cream?
 
 
Answered by Dr. Manjeth Kumar G 3 hours later
Brief Answer:
Available with or without a prescription

Detailed Answer:
Hello,

You can use 1% hydrocortisone cream like Cort-H.
Hydrocortisone is available with or without a prescription.
Low-strength preparations (0.5% or 1%) are used without a prescription for the temporary relief of irritation.

Hope this helps.
Please reply for further queries.
Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor